MathSciNet Relay Station
MathSciNet bibliographic data
MR302943 (46 #2086) 32L05 (53C10 58A10)
Millman, Richard S. Complex structures on real product bundles with applications to differential geometry. Trans. Amer. Math. Soc. 166 (1972), 71–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement